Campus Career 【 display / non-display

  • Job function organization:Kwansei Gakuin University School of Science and Technology Department of of Mathematical Sciences
    Career:Professor
    Duties period:2002.04 -

Field of expertise (Grants-in-aid for Scientific Research classification) 【 display / non-display

  • Field of expertise (Grants-in-aid for Scientific Research classification):Mathematical analysis

  • Field of expertise (Grants-in-aid for Scientific Research classification):Basic analysis

  • Field of expertise (Grants-in-aid for Scientific Research classification):Mathematical physics/Fundamental condensed matter physics

 

Papers 【 display / non-display

  • Written language: English
    Title of paper: GENERALIZED SPHERICAL MEAN VALUE OPERATORS ON EUCLIDEAN SPACE
    Publication title: TSUKUBA J. MATH  vol.45  (1)  (p.37 - 50)
    Date of issue: 2021
    Name of author(s): Yasunori Okada and Hideshi Yamane

    Type of publication: Research paper (scientific journal)
    Co-author classification: Joint Work

  • Written language: English
    Title of paper: Local and global analyticity for μ-Camassa-Holm equations
    Publication title: Discrete Contin. Dyn. Syst.  vol.40  (7)  (p.4307 - 4340)
    Date of issue: 2020.07
    Name of author(s): Yamane, Hideshi

    Type of publication: Research paper (scientific journal)
    Co-author classification: Single Work

  • Written language: English
    Title of paper: Asymptotic expression for certain hypergeometric polynomials of type 3F1
    Publication title: Kumamoto Journal of Mathematics  vol.32  (1)  (p.1 - 8)
    Date of issue: 2019.06
    Name of author(s): Shotaro NAKAI, Hideshi YAMANE

    Type of publication: Research paper (scientific journal)
    Co-author classification: Joint Work

  • Written language: English
    Title of paper: Riemann-Hilbert factorization of matrices invariant under inversion in a circle
    Publication title:  Proceeding of the American Mathematical Society  vol.147  (5)  (p.2147 - 2157)
    Date of issue: 2019.05
    Name of author(s): Hideshi YAMANE

    Type of publication: Research paper (scientific journal)
    Co-author classification: Single Work

  • Written language: English
    Title of paper: Long-time Asymptotics for the Integrable Discrete Nonlinear Schrodinger Equation: the Focusing Case,
    Publication title: Funkcialaj Ekvacioj
    Date of issue: 2019
    Name of author(s): Hideshi YAMANE

    Type of publication: Research paper (scientific journal)
    Co-author classification: Single Work

display all >>

  • Riemann-Hilbert factorization of matrices invariant under inversion
    in a circle, Proceeding of the American Mathematical Society,
    Volume 147, Number 5, 2147–2157, (May 2019)

Grant-in-Aid for Scientific Research 【 display / non-display

  • Research item:Grant-in-Aid for Scientific Research(C)
    Research activities period:2014.04 - 2019.03

Presentations 【 display / non-display

  • Presentation (Written) language: English
    Conference Name: FASnet20
    Conference classification: International conference
    Meeting period: 2020.06
    Topic / Session title: Local and global analytic solutions to the µ-Camassa-Holm equation
    Form of presentation: Oral Presentation(guest/special)

  • Presentation (Written) language: English
    Conference Name: Microlocal Analysis and Asymptotic Analysis
    Conference classification: International conference
    Meeting period: 2019.11
    Topic / Session title: Local and global analyticity for μ-Camassa-Holm equations
    Form of presentation: Oral Presentation(general)

  • Presentation (Written) language: English
    Conference Name: 微分方程式と逆問題をめぐって
    Conference classification: International conference
    Meeting period: 2019.03
    Topic / Session title: 逆散乱法と非線形鞍点法
    Form of presentation: Oral Presentation(general)

  • Presentation (Written) language: English
    Conference Name: 偏微分方程式姫路研究集会
    Conference classification: Internal meeting
    Meeting period: 2019.03
    Topic / Session title: Asymptotics for the focusing integrable discrete nonlinear Schrodinger equation
    Form of presentation: Oral Presentation(general)

  • Presentation (Written) language: English
    Conference Name: SIAM Conference on Nonlinear Waves \\ and Coherent Structures
    Conference classification: International conference
    Meeting period: 2018.06
    Topic / Session title: Asymptotics for the Focusing Integrable Discrete Nonlinear Schrodinger Equation
    Form of presentation: Oral Presentation(general)

display all >>